Electron. J. Diff. Eqns., Vol. 2000(2000), No. 54, pp. 1-10.

Smoothness of solutions of conjugate boundary-value problems on a measure chain

Eric R. Kaufmann

In this paper we consider the n-th order $\Delta$-differential equation (often refered to as a differential equation on a measure chain)
$$u^{\Delta_n}(t) = f(t, u(\sigma(t)),\dots, 
satisfying n-point conjugate boundary conditions. We show that solutions depend continuously and smoothly on the boundary values.

Submitted June 27, 2000. Published July 14, 2000.
Math Subject Classifications: 34B15, 34B99, 39A10, 34A99.
Key Words: Measure chain, initial-value problem, boundary-value problem

Show me the PDF file (138K), TEX file, and other files for this article.

Eric R. Kaufmann
Department of Mathematics and Statistics
University of Arkansas at Little Rock
Little Rock, Arkansas 72204-1099 USA
e-mail: erkaufmann@athena.ualr.edu

Return to the EJDE web page